# SDR DALA1113119881

- Difficulty date: February 11, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR AT CANTED FRAME STA 1292 BETWEEN L14L AND L15L SKIN CRACKED.  REMOVED EXISTING DOUBLER IAW SRM 51-30-2.  REMOVED CRACKED SKIN BY EXTENDING EXISTING CUT OUT IAW SRM  53-04 FIG 12B.  HFEC INSPECTION IAW NDTSPM 06-10-01.  NO CRACK INDICATIONS.  FABRICATED NEW DOUBLER INSTALLED REPAIR IAW SRM53-04 FIG 12B.  REPETITIVE INSPECTED EVERY 6000 LANDINGS PER SRM 53-04 FIG 12B P102 18 FEB 11 REQUIRED INSPECTION COMPLETED Q968/280012 17 FEB 11.
